Spectral analysis of integro-differential operators with nonlocal boundary conditions
Differencialʹnye uravneniâ, Tome 24 (1988) no. 8, pp. 1424-1433
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_8_a17,
author = {A. G. Baskakov and T. K. Katsaran},
title = {Spectral analysis of integro-differential operators with nonlocal boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {1424--1433},
year = {1988},
volume = {24},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_8_a17/}
}
TY - JOUR AU - A. G. Baskakov AU - T. K. Katsaran TI - Spectral analysis of integro-differential operators with nonlocal boundary conditions JO - Differencialʹnye uravneniâ PY - 1988 SP - 1424 EP - 1433 VL - 24 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_8_a17/ LA - ru ID - DE_1988_24_8_a17 ER -
A. G. Baskakov; T. K. Katsaran. Spectral analysis of integro-differential operators with nonlocal boundary conditions. Differencialʹnye uravneniâ, Tome 24 (1988) no. 8, pp. 1424-1433. http://geodesic.mathdoc.fr/item/DE_1988_24_8_a17/